# SDR MASA2011021801959

- Difficulty date: February 17, 2011
- Submitted: February 19, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 19,625 hours, 15,380 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Brake Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BRAKE OVERHEAT WARNING AFTER TAKEOFF, ACFT RETURNED TO FIELD.   REPINNED BRAKE 2 TEMP SENSOR PLUG.
